# SDR SWAA118286A

- Difficulty date: December 10, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 75,173 hours, 62,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457667
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC CHECK, FOUND SKIN CRACKED AT BS 454, STR 26L.  REPAIRED SKIN IAW MT.
